Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Red large bumps on arms and legs, itchy, recurrent. What could this be?

Hello, I have had these fairly large red bumps appear on my arms and legs over the past two weeks. These bumps appear the same as mosquito bites and are extremely itching. I have been managing the itchiness with gold bond anti-itch cream, however it only helps to a degree. The bumps start out being red, turn into a purple bruise like color and then reduced in size and color. The first time the bumps surfaced about around the 4th day of taking the z-pack ( azithromycin ). It has been exactly two weeks since then. From what I have seen online, medication reactions typically go away after 72 hrs. I have ruled out bed bugs and scabies . The bumps become more itchy during the night and seem related to heat. Additionally, a new bump appears almost every other day. I have changed my diet or laundry detergent. There has been a decrease in the temperature outside, but no other changes besides that. Any advice?
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  269
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
I think what are u suffering fro m is acute urticaria.use antihistamine.antibiotic and calamine lotion over the body.if not subsided go for oral steriods
Answered: Sun, 11 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor